# SDR AALA20170421001

- Difficulty date: April 20, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 54,571 hours, 19,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OUTSIDE FORWARD GALLEY LOWER AISLE HAS A MISSING LENS.  REPLACED THE LENS IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
